# SDR 06FDEA2601

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLE IN FLOORBEAM AT BS 910 LBL 65 WL 208 TOP FLANGE FWD SIDES COMMON TO CREASE BEAM WEB.  CUT OUT DAMAGED SECTION OF FLOORBEAM AND INSTALLED REPAIR ANGLES ON UPPER CHORD AT BS 910, LBL 65, PER SRM 53-10-8 AND DRAWING NR 06-2756.
